# SDR MASA200400212

- Difficulty date: April 20, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 14,922 hours, 11,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPP  ASH 7173. TUS CREW REPORTED 2 NON-ADJACENT CEILING EMERGENCY LIGHTS INOPERATIVE.  MECHANIC PLACED ON MEL.  MECHANIC RELAMPED.   OPS CHECK GOOD.
